MathSciNet Relay Station
MathSciNet bibliographic data
MR1113755 (92g:41003) 41A05 (41A63 42A10)
Deslauriers, Gilles; Dubois, Jacques; Dubuc, Serge Multidimensional iterative interpolation. Canad. J. Math. 43 (1991), no. 2, 297–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement